# SDR LR7A2021091102981

- Difficulty date: October 25, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 14,066 hours, 8,484 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-4 CHECK  WHILE PERFORMING OTHER MAINTENANCE, FOUND THE CHINE CAP CORRODED AT FS517, LBL53, WL146. / REPAIRED IAW LAC MEA 382-53-21-081.    NR# 1000574569.
